# SDR AALA960474

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL BEAM CRACKED AT STATION 1183 RBL 36, BOTH SIDES APPROX 30 INCHES ABOVE FLOOR LINE.  REPAIRED IAW BOEING 727 SB NR 727-53-0192.  (M)
